# SDR IXXA20250921002

- Difficulty date: August 20, 2025
- Submitted: September 21, 2025
- Operation: Air carrier
- Aircraft: N619AZ
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 93,092 hours, 12,998 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113T154514
- Condition: Chafed
- Location: Zone 600
- Part time: 93,092 hours, 12,998 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD TRAILING EDGE, FWD OF INBOARD AILERON PANEL SUPPORT STRUCTURE HAS CHAFFING MARKS
